Notifications
Clear all

creatine and grow

4 Posts
3 Users
0 Likes
66 Views
(@growingboy)
Active Member
Joined: 4 months ago
Posts: 5
Topic starter  

Just started on creatine x 4 from usn and grow extreme from muscle science.
I feel great and all though my imagination is helping a great deal i am full of energy , big appetite and feeling strong. But one thing is bothering me well not bothering just a bit wierd the stuff seems to make me piss like a race horse. Is it the supplements or maybe something else ?


   
Quote
(@brewe)
Active Member
Joined: 6 months ago
Posts: 7
 

Sounds like you're just urinating more from increasing your h2o intake .


   
ReplyQuote
mighty
(@mighty)
Eminent Member
Joined: 7 months ago
Posts: 46
 

is that stuff ethyl ester or monohydrate? when i take monohydrate it seems to make me piss more. i just started to take ethyl ester for the first time becasue i needed a break from roids and it seems to be much better than monohydrate.


   
ReplyQuote
(@growingboy)
Active Member
Joined: 4 months ago
Posts: 5
Topic starter  

I am taking the ethyl ester its Creatine x4


   
ReplyQuote
Share: